# SDR ASAA2014030807115

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 19,615 hours, 5,884 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400761050
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET AND FAN BLADES, DETAIL INSPECTION FOUND NR 5 STRUT PANEL LT MIDDLE FASTENER ATTACHMENT DAMAGED.  ACFT  GROUNDED.  R & R STRUT PANEL ON NR 2 ENGINE IAW AMM 72-23-07.
